2 Publikationen

Alle markieren

[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931101
Universality at Weak and Strong Non-Hermiticity Beyond the Elliptic Ginibre Ensemble
Akemann G, Cikovic M, Venker M (2018)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 362(3): 1111-1141.
PUB | DOI | WoS | arXiv
 
[1]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920257
Products of random matrices from fixed trace and induced Ginibre ensembles
Akemann G, Cikovic M (2018)
Journal of Physics. A, Mathematical and Theoretical 51(18): 34.
PUB | DOI | WoS | arXiv
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

2 Publikationen

Alle markieren

[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931101
Universality at Weak and Strong Non-Hermiticity Beyond the Elliptic Ginibre Ensemble
Akemann G, Cikovic M, Venker M (2018)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 362(3): 1111-1141.
PUB | DOI | WoS | arXiv
 
[1]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920257
Products of random matrices from fixed trace and induced Ginibre ensembles
Akemann G, Cikovic M (2018)
Journal of Physics. A, Mathematical and Theoretical 51(18): 34.
PUB | DOI | WoS | arXiv
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung